# SDR HNAA2015041300128

- Difficulty date: April 13, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N343EN
- Make and model: Dhav DHC8311
- Aircraft serial: 340
- Aircraft time: 47,023 hours, 56,968 cycles
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Part number: 8066601
- Part serial: 901206
- Condition: Vibration
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

VIBRATION FELT FROM NR 2 ENGINE BELOW START FEATHER AND DURING ENGINE SHUTDOWN.  R & R NR 2 PROP ASSY IAW WC 61-10-06R, 61-00-09R, 61-10-07R AND 61-10-00.  GROUND RAN ACFT. OPS AND LEAKED CHECKED GOOD.
